Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Suffer from Thyroid, TSH 7. Using Thyronorm. Having burning sensation during urine. Solution?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1480 Questions
I am suffering from Thyroid. tsh 7. now i am using thyronorm. by using thyronorm i am getting burning while passing urine . is there any solution. who is more concern for thyroid problum tsh 7 among thyrod specialist ,endocronologist,any other? thank u so much.
Posted Tue, 25 Jun 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Shehzad Topiwala 6 hours later
The TSH target is 0.4 to 2. Your TSH value is about 7 now. You clearly need more thyronorm. Typically, doses of thyroid medication are increased in increments of 12.5 to 25 mcg at a time and levels are rechecked after about 6 weeks. It is important to take into consideration a few other factors before recommending an increase in thyroid hormone dose. One is the presence or otherwise, of an irregular heart rhythm or angina (coronary disease).
In these circumstances, the thyronorm dose should be cautiously increased slowly and with close monitoring to ensure the heart rate/rhythm or anginal pain is not worsened
The other situation is osteoporosis. It is important to avoid taking too much thyroid medication if the bones are not strong

But in general, thyronorm dose increase is warranted to treat the hypothyroidism well.

For more information, peruse this weblink

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor